MAUDE Adverse Event Report: ICU MEDICAL, INC CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Codes Crack (1135); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported pump had downstream occlusion membrane damage.This event occurred during preventive maintenance.Photo samples was provided, which demonstrated the seal was compromised.There was no patient involvement and no harm.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H6 - adverse event problem -medical device problem code was updated.The suspect pump was returned for evaluation.The event history log was reviewed, and no alarms related to the complaint were identified.No service history was recorded within the past 12 months.A visual inspection and functional testing were performed, revealing a cracked dso seal and a missing battery door and 46011 error code which is related to coin cell battery.The complaint was confirmed.The probable root cause was identified as a cracked dso seal.The dso seal requires replacement due to crack.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24757899
Report Number3012307300-2026-03184
Device Sequence Number9101119
Product Code MEA
UDI-Device Identifier15019517154986
UDI-Public(01)15019517154986(11)230315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0402-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown